MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)

NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)
Model Number DC-200B
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the mee-2000a is disconnecting during exam.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that the mee-2000a is disconnecting during exam.Technical support (ts) remoted in and verified the main unit settings and they seemed to be correct.The customer will send in the unit to be exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Attempt # 1: 06/17/2022 emailed the customer via microsoft outlook for patient information: the customer replied by stating; they have not kept track of the patients having the procedure as there was no detriment to patient care.Concomitant medical products: the following device was used in conjunction with the mee-2000a: model #: dc-200ba.Serial #: (b)(4).Device manufacturer data: (b)(4).Unique identifier (udi) #: (b)(4).Returned to nihon kohden: (b)(4).
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the mee-2000a system was disconnecting during an examination.The device was not in patient use.Investigation summary: the reported device was sent in for an exchange and evaluation.During the evaluation of the returned device, nihon kohden repair center (nk rc) could not duplicate the reported issue of the device shutting down with multiple protocols.As such, a root cause could not be determined.A similar issue was reported in ticket 144023, on a different serial number, where the issue was resolved by turning off the option to store raw wave.The option was causing the unit to overload as it was storing each wave.As such, the cause of that issue was due to incorrect settings.A serial number review of the reported device does not reveal additional related complaints.The root cause is likely related to use error and settings.The following fields contain no information (ni), as an attempt to obtain the information was made, but not provided: attempt # 1: 06/17/2022 emailed the customer via microsoft outlook for patient information: the customer replied by stating; they have not kept track of the patients having the procedure as there was no detriment to patient care.
 
Event or Problem Description
The customer reported that the mee-2000a system was disconnecting during an examination.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates.Corrected information: d1 brand name: corrected the brand name from mee-2000a to neuromaster g1.D4 additional device information / model #: corrected the model # from mee-2000a to dc-200b.D4 additional device information / catalog #: corrected the catalog # from mee-2000a to dc-200ba.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.

Brand Name
NEUROMASTER G1
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT FOR MEE-2000)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14738523
Report Number8030229-2022-02947
Device Sequence Number2226924
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054(21)282
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer12/08/2023
12/08/2023
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date12/11/2023
08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DC-200B
Patient SexUnknown